# SDR 98ZZZM930

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Canned
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON LEFT SIDE AFT AIRSTAIR TORQUE BOX VERTICAL WEB BETWEEN BS 1303 AND BS 1313.  THE AFT AIRSTAIR TORQUE BOX WEB OIL CANNING AREAS WAS INSTALLED REINFORCEMENT STIFFENER ANGLE PER B727 SRM 51-40-2.  (M)
